Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Is it possible I am pregnant? please help!

(3 Posts)
Sorocha Sun 30-Oct-16 16:30:59

I got the injection during the third day of my period. My periods stopped immediately after the injection.

I had intercourse for the first time a week later but the condom ripped. Partner did not ejaculate inside Mr but I'm aware that he could have released pre cum

We didn't finish as it was too painful

We tried again the night after But again we couldn't finish as it was too painful

It's been around 2 weeks and I've been gettin cramps in my abdomen, I've been peeing a lot. My boobs are sensitive and sore. I've been getting periods of feeling dizzy and of nausea. Plus I've been overly tired too. I also have taken one or two hot flushes. And both my stomach and boobs feel bloated.

Is there still a chance I could be pregnant or is this just side effects from the injection? Or even my imagination.

BeingATwatItsABingThing Sun 30-Oct-16 16:36:32

It might just be side effects. I've never had the injection so I can't be certain.

The symptoms of my pregnancy were nausea, extreme tiredness, sore boobs... I noticed these things about a month after conception I would say.

screweduppotatoe Sun 30-Oct-16 16:37:16

You could be, but I remember feeling like this a lot when on the Depo jab. It can take a while for all of your hormones to settle down.

Have you taken a test? If not I would take one before your top up.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now